An Efficient Algorithm on Optimal Hankel-Norm Approximation for Multivariable Systems

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

This note provides a novel methodology for Hankel approximation and H-optimization problems, based on a new formulation of the one-step extension problem which was originally proposed by Adamjan et al. and is solved here by the Sarason interpolation theorem. The present method does not require an initial balanced realization, and the parametrization of all optimal solutions is given in terms of the eigenvalue decomposition of a Hermitian matrix composed directly from the coefficients of the given transfer function matrix.

Original languageEnglish
Pages (from-to)815-820
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume37
Issue number6
DOIs
Publication statusPublished - 1992 Jun

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'An Efficient Algorithm on Optimal Hankel-Norm Approximation for Multivariable Systems'. Together they form a unique fingerprint.

Cite this